# SDR CA071205008

- Difficulty date: November 28, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE CREW REPORTED THAT ENGINE TORQUE WAS (UNSTABLE).   POST FLIGHT INVESTIGATION REVEALED THAT ENGINE POWER WAS LIMITED TO 86 PERCENT VS. 90 PERCENT TARGET. FUEL PUMP AND FUEL CONTROL WERE REPLACED. FUEL PUMP IS SUSPECT AND WILL BE SENT FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071205008)
